# SDR 2005FA0000474

- Difficulty date: March 16, 2005
- Submitted: April 8, 2005
- Operation: General aviation
- Aircraft: N5335R
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697100
- Engine: Pwa PT6*
- System (JASC): 7120 · Engine Mount Section
- Part: Shield
- Part number: 102403053
- Condition: Chafed
- Location: Rt Eng Mount
- Part time: 474 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL EVENT INSPECTION, IT WAS FOUND THAT THE AIR SHIELD WAS CHAFFING AGAINST THE UPPER RT ENGINE MOUNT LEG WHERE IT PASSES THROUGH THE BAFFLE SHIELD FOR THE PLENUM ASSY.  RECOMMENDED THAT CLOSE INSPECTION BE GIVEN TO AREA WHERE BAFFLING COULD BE CUTTING INTO THE ENGINE MOUNT.  BOTH TIMES THIS WAS FOUND, ENGINE MOUNTS HAD TO BE REPAIRED BY APPROVED WELDING METHODS BY AUTHORIZED REPAIRED FACILITIES.  (K)
